Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for constant fever in a child

Answered by
Dr.
Dr. Archana Verma

Pediatrician

Practicing since :2006

Answered : 1129 Questions

default
Posted on Mon, 29 Aug 2016 in Child Health
Question: my 8 yr old girl(32kg) has high temp101-102 deg since yday evng.doc gave tyfy 300(3x3d),alaspen(1/2tab in night),polypod100(2x5d) today.temp isnt coming down


doctor
Answered by Dr. Archana Verma 4 minutes later
Hello!

I recommend consulting with her pediatrician and performing a complete blood count and urine analysis to determine the possible cause of infection.

Kind regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Archana Verma 2 minutes later
I took her to pediatrician only, in the morning. Is it ok if she doesnt eat anything while taking medicines? Any tips for speedy recovery would be greatly appreciated..
doctor
Answered by Dr. Archana Verma 59 minutes later
Brief Answer:
You may give Meftal P for better relief from fever

Detailed Answer:
Hi
The reason for such high grade fever episodes in this age group can be infection. Since your pediatrician prescribed alaspan and polypod, the reason seems to be a suspected respiratory tract bacterial infection.

So, you may continue with the prescribed drugs if your child has cough, coryza, headache, sore throat or breathing problems apart from fever. If she has just fever with no other symptoms then a complete blood count and urine analysis as suggested by Dr. Ilir Sharka will be useful.

You may give Syp. Meftal P for relief from high grade fever spikes which do not improve with tyfy.

A good nutrition along with fluid intake is needed for early relief. If she doesn't want to eat then some soup, glass of juice or milk may be offered.
These medications can cause nausea/vomiting if taken empty stomach.

Hopefully it will be of help. You may upload her reports for my reference if needed.

Take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

Recent questions on  Respiratory tract

doctor1 MD

hello!
my query is regarding my 3yr old son... he recently suffered from lower respiratory tract infection due to which he had high grade fever and...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...

My son has had tummy ache on and off for 3 weeks - it seems to be...

doctor1 MD

Hi, I have what seems like continuous nasal drip down my throat which makes my saliva very slimy and it bothers my throat, its like this mucus is...

doctor1 MD

Suggest treatment for pink eye

doctor1 MD

I have been on losrtan for 5yrs my Dr upped my dosage 50 to 2 50 's twice a day. My BP has never been consistent so I never thought much about it...

doctor1 MD

Hello Doctor,2. This query is for my 8 weeks old baby boy. He is having cough for almost a week now. Whenever lying down flat on bed, he makes...

doctor1 MD

i have pain in my respiratory tract(neck region perhaps tonsils) since 3 days when i swallow.i have cough for more than 3 months.i have got a small...